# SDR DALA2021080304362

- Difficulty date: August 3, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 53,072 hours, 36,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THAT THE EMERGENCY LIGHTS AT B5-260 BATTERY LOCATION WERE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY AT BATTERY LOCATION B5-260 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7807254 )
